zbMATH — the first resource for mathematics

Bounded solutions to a system of second order ODEs and the Whitney pendulum. (English) Zbl 1345.34045
Summary: We give an existence theorem for bounded solutions to a system of second order ODEs. Dynamical applications are considered.

34C11 Growth and boundedness of solutions to ordinary differential equations
34A12 Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions to ordinary differential equations
70H03 Lagrange’s equations
Full Text: DOI
[1] [1]V. Arnold, What is mathematics?, MCCME, Moscow, 2002 (in Russian).
[2] [2]R. Courant and H. Robbins, What is Mathematics? An Elementary Approach to Ideas and Methods, Oxford Univ. Press, 1996. · Zbl 0865.00001
[3] [3]I. Polekhin, Inverted pendulum with moving pivot point: examples of topological approach, arXiv:1407.4787 (2014). Whitney pendulum165 · Zbl 1353.70051
[4] [4]R. Srzednicki, K. W\'{}ojcik and P. Zgliczy\'{}nski, Fixed point results based on the Wa\dot{}zewski method, in: Handbook of Topological Fixed Point Theory, R. Brown et al. (eds.), Springer, 2005, 903–941.
[5] [5]T. Wa\dot{}zewski, Sur un principe topologique de l’examen de l’allure asymptotique des int\'{}egrales des \'{}equations diff\'{}erentielles ordinaires, Ann. Soc. Polon. Math. 20 (1947), 279–313.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.